Volume 26, Number 3

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 3, 26 (2008).
 

Full Article
   
Preface.
J. Comp. Math., 26 (2008), pp. 259-260.

 

Full Article
   
Regular Articles:
 
Habib Ammari and Gang Bao
Coupling of Finite Element and Boundary Element Methods for the Scattering by Periodic Chiral Structures.
J. Comp. Math., 26 (2008), pp. 261-283. Abstract
 

Full Article
     
Zhiming Chen and Jean-Claude Nedelec
On Maxwell Equations with the Transparent Boundary Condition.
J. Comp. Math., 26 (2008), pp. 284-296. Abstract
 

Full Article
     
Wei Gong, Ruo Li, Ningning Yan and Weibo Zhao
An Improved Error Analysis for Finite Element Approximation of Bioluminescence Tomography.
J. Comp. Math., 26 (2008), pp. 297-309. Abstract
 

Full Article
     
Xin-Gao Gong, Lihua Shen, Dier Zhang and Aihui Zhou
Finite Element Approximations for Schrodinger Equations with Applications to Electronic Structure Computations.
J. Comp. Math., 26 (2008), pp. 310-323. Abstract
 

Full Article
     
Weimin Han and Ge Wang
Bioluminescence Tomography: Biomedical Background, Mathematical Theory, and Numerical Approximation.
J. Comp. Math., 26 (2008), pp. 324-335. Abstract
 

Full Article
     
Ling Huang, Chi-Wang Shu and Mengping Zhang
Numerical Boundary Conditions for the Fast Sweeping High Order Weno Methods for Solving the Eikonal Equation.
J. Comp. Math., 26 (2008), pp. 336-346. Abstract
 

Full Article
     
Xia Ji, Wei Cai and Pingwen Zhang
Reflection/Transmission Characteristics of a Discontinuous Galerkin Method for Maxwell'S Equations in Dispersive Inhomogeneous Media.
J. Comp. Math., 26 (2008), pp. 347-364. Abstract
 

Full Article
     
Hongwei Li, Xuecheng Tai and Sigurd Ivar Aanonsen
Reservoir Description by Using a Piecewise Constant Level Set Method.
J. Comp. Math., 26 (2008), pp. 365-377. Abstract
 

Full Article
     
Dongjie Liu and Dehao Yu
A FEM-BEM Formulation for an Exterior Quasilinear Elliptic Problem in the Plane.
J. Comp. Math., 26 (2008), pp. 378-389. Abstract
 

Full Article
     
Xin Liu and Yaxiang Yuan
On the Separable Nonlinear Least Squares Problems.
J. Comp. Math., 26 (2008), pp. 390-403. Abstract
 

Full Article
     
Bin Wang
An Explicit Multi-Conservation Finite-Difference Scheme for Shallow-Water-Wave Equation.
J. Comp. Math., 26 (2008), pp. 404-409. Abstract
 

Full Article
     
Junping Wang, Xiaoshen Wang and Xiu Ye
Finite Element Methods for the Navier-Stokes Equations by H(div) Elements.
J. Comp. Math., 26 (2008), pp. 410-436. Abstract
 

Full Article
     
Xiaoping Xie, Jinchao Xu and Guangri Xue
Uniformly Stable Finite Element Methods for Darcy-Stokes-Brinkman Models.
J. Comp. Math., 26 (2008), pp. 437-455. Abstract
 

Full Article
     
Shangyou Zhang
On the P1 Powell-Sabin Divergence-Free Finite Element for the Stokes Equations.
J. Comp. Math., 26 (2008), pp. 456-470. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]